# SDR BJNA021013

- Difficulty date: October 10, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOORBEAM STATION 967 LEFT SIDE WHERE MEETS CIRCUMFERENTIAL FRAME HAS CORRODED STRINGER TIE.  REMOVED STRINGER TIE CLIP, FABRICATED AND INSTALLED REPAIR CLIP IAW B737 SRM 51-10-2, 51-30-2 AND 51-20-1.  (M)
